MathSciNet Relay Station
MathSciNet bibliographic data
MR1933348 47B50 (46C20)
Azizov, Tomas Ya.; Dijksma, Aad; Gridneva, Irina V. On the boundedness of Hamiltonian operators. Proc. Amer. Math. Soc. 131 (2003), no. 2, 563–576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement